Publicacións nas que colabora con Esteban Calviño Louzao (24)

2021

  1. Four-dimensional homogeneous Kähler Ricci solitons

    Contemporary Mathematics

  2. Homogeneous conformal c-spaces in dimension four

    Osaka Journal of Mathematics, Vol. 58, Núm. 2, pp. 413-433

  3. Aspects of differential geometry v

    Synthesis Lectures on Mathematics and Statistics, Vol. 13, Núm. 3, pp. 1-156

2019

  1. Constructing Bach flat manifolds of signature (2, 2) using the modified Riemannian extension

    Journal of Mathematical Physics, Vol. 60, Núm. 1

  2. Conformally Einstein and Bach-flat four-dimensional homogeneous manifolds

    Journal des Mathematiques Pures et Appliquees, Vol. 130, pp. 347-374

  3. Aspects of Differential Geometry IV

    Synthesis Lectures on Mathematics and Statistics, Vol. 11, Núm. 2, pp. 1-167

2018

  1. Bach-flat isotropic gradient Ricci solitons

    Pacific Journal of Mathematics, Vol. 293, Núm. 1, pp. 75-99

  2. Affine Surfaces Which are Kähler, Para-Kähler, or Nilpotent Kähler

    Results in Mathematics, Vol. 73, Núm. 4

2017

  1. Homogeneous Ricci almost solitons

    Israel Journal of Mathematics, Vol. 220, Núm. 2, pp. 531-546

  2. Conformal geometry of non-reductive four-dimensional homogeneous spaces

    Mathematische Nachrichten, Vol. 290, Núm. 10, pp. 1470-1490

  3. Aspects of differential geometry III

    Synthesis Lectures on Mathematics and Statistics, Vol. 9, Núm. 1, pp. 1-161

2016

  1. Local structure of self-dual gradient yamabe solitons

    Springer Proceedings in Mathematics and Statistics (Springer New York LLC), pp. 25-35

  2. Biharmonic maps on tangent and cotangent bundles

    Journal of Geometry and Physics, Vol. 101, pp. 1-10

2015

  1. Three-dimensional manifolds with special Cotton tensor

    International Journal of Geometric Methods in Modern Physics, Vol. 12, Núm. 1

  2. Geometric properties of generalized symmetric spaces

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 145, Núm. 1, pp. 47-71

2014

  1. Three-dimensional conformally symmetric manifolds

    Annali di Matematica Pura ed Applicata, Vol. 193, Núm. 6, pp. 1661-1670

2012

  1. Curvature operators and generalizations of symmetric spaces in Lorentzian geometry

    Advances in Geometry, Vol. 12, Núm. 1, pp. 83-100

  2. A note on compact Cotton solitons

    Classical and Quantum Gravity, Vol. 29, Núm. 20